# SDR WX0A2014111872272

- Difficulty date: November 16, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N891GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49423
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: 833505
- Part serial: 1115
- Condition: Inoperative
- Location: E&E Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SLAT DISAGREE LIGHT WILL NOT GO OUT WHEN SLAT HANDLE IS UP.  R & R PROX BOX, PERFORMED BITE IAW MM27-81-00 & MM27-80-00.
